# SDR DALA1208783145

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 5,043 hours, 2,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GOUGED ALONG T/E, 10 TO 12 INCHES ABOVE LOWER EDGE .015 DEPTH.  CUT OUT DAMAGED AREA.  MANUFACTURED, TREATED AND PAINTED REPAIR PART PER SRM 52-10-00.  COMPLETED PERMANENT REPAIR PER SRM 52-10-00.
